A 44 yr old woman comes to the physician bc she has been not feeling like herself lately today. She has been experiencing increasing fatigue n she is upset having gained weight even though she is eating less. The pt asked to be referred to a dermatolgist as she always had nice skin that now has become dry. She has also noticed that her hair has been thinning n hopes that a Dermatolgist can help with that as well. Lab evaluation shows high serum TSH, low T3 and low T4 levels. Administering T3 to this pt would most likely result in which of the following changes?

Click below to unlock choices as a guest


Get Access to more features, create a FREE account today!

Choices are hidden to users not signed in for security purposes



Hashimotos thyroiditis
Urusa Baloch
Sign in to follow this user
209 responses
thumb_up 0
thumb_down 0

You must be signed in to comment.

    No Comments. Be the first!
Published in Endocrinology on Nov 25, 2015
Report